Advanced search
Start date

Hydrodynamic limits of coalescent processes and minimal spanning trees with applications in mathematical biology

Grant number: 18/07826-5
Support type:Research Grants - Visiting Researcher Grant - International
Duration: January 01, 2019 - May 15, 2019
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal researcher:Anatoli Iambartsev
Grantee:Anatoli Iambartsev
Visiting researcher: Yevgeniy Kovchegov
Visiting researcher institution: Oregon State University (OSU), United States
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:17/10555-0 - Stochastic modeling of interacting systems, AP.TEM


During Prof. Yevgeniy Kovchegov's visit to the University of São Paulo, we will work on extending our method that utilizes the hydrodynamic limits of coalescent processes for finding the mean length of the minimal spanning trees in random graphs. Also, we will examine the gelation phenomenon in the Marcus-Lushnikov dynamics with multidimensional weight vectors. We will test the usability of the coalescent processes with multidimensional weight vectors as models of genetic drift viewed backwards in time. Finally, we will continue our joint work that examines so called 'unexpected correlations' in biological networks using the methods of statistical mechanics, thus extending our previous results. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
KOVCHEGOV, YEVGENIY; ZALIAPIN, ILYA. Dynamical Pruning of Rooted Trees with Applications to 1-D Ballistic Annihilation. Journal of Statistical Physics, v. 181, n. 2 JUL 2020. Web of Science Citations: 0.
KOVCHEGOV, YEVGENIY; ZALIAPIN, ILYA. Random self-similar trees: A mathematical theory of Horton laws. PROBABILITY SURVEYS, v. 17, p. 1-211, 2020. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: